# SDR SWAA2023042621298

- Difficulty date: March 27, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N8529Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36974
- Aircraft time: 19,992 hours, 9,666 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR BOARD PANEL 221BF O/B AFT TANG IS BROKEN.<FOUND BROKEN TANG TO BE OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-50-0I-1 PARA 4B.REMOVED DAMAGED TANG AT O/B AFT CORNER AND CLEANED AREA IAW SRM 53-00-50-2R-6 PARA 3C-E. FABRICATED CORE PLUG FROM BMS8-124 CL4 T5 GR5.0 LOT# 1283769 IAW SRM 53-00-50-2R-6 PARAGRAPH 3.G FABRICATED UPPER SURFACE REPAIR PLIES FROM BMS9-3H2ST1581 LOT#1520142-1; INSTALLED CORE PLUG USING BMS5-28 TYPE 19 LOT#AK2LP8414K AND UPPER SURFACE REPAIR PLIES USING BMS8-201 TYPE 3 LOT#AK2EP8210K; VACUUM BAGGED; CHECKED FOR LEAKS; LEAK CHECKED GOOD USING VACUUM GAUGE ATS2107 CAL DUE DATE 04/2023 AND SET FOR CURE USING HEAT LAMP AND THERMOMETER ATS2209 CAL DUE DATE 10/2023 IAW SRM 53-00-50-2R-6 PARA F-G(1)-H(1)-I(1). CURED REPAIR USING HEAT LAMP AND THERMOMETER ATS2209 CAL DUE DATE 10/2023; UNBAGGED; SANDED CORE PLUG FLUSH WITH LOWER SURFACE; FABRICATED LOWER SURFACE REPAIR PLIES USING 9-3H2ST1581 LOT#1520142-1; OK TO INSTALL IAW SRM 53-00-50-2R-6 PARA 3J-K(1) INSTALLED LOWER SURFACE REPAIR PLIES USING BMS8-201 TYPE 3 LOT#AK2EP8210K; VACUUM BAGGED; CHECKED FOR LEAKS; LEAK CHECKED GOOD USING VACUUM GAUGE ATS2107 CAL DUE DATE 04/2023 IAW SRM 53-00-50-2R-6 PARA 3K(1)-L(1).] CURED LOWER SURFACE PLIES USING THERMOMETER ID: ATS2209 CAL DUE: 10/2023. REMOVED VACUUM BAG AND TRIMMED EDGES OF REPAIR IAW SRM 53-00-50-2R-6 PARAGRAPH 3.M(1) FWD CABIN FLOOR BOARD PANEL 221BF WITH A BROKEN O/B AFT TANG WAS REPAIRED IAW SRM 53-00-50-2R-6.
